ACEFIN PLUS 125mg|5ml Syrup 60ml

 19.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 125mg/5ml
Drug Form : Syrup
Pack Size : 60ml

Acefylline:125mg/5ml + Diphenhydramine:45mg/5ml | Expectorants

Manufactured / Marketed By : Hamaz Product Form : SyrupPack Size : 60mlIngredients : Acefylline:125mg/5ml + Diphenhydramine:45mg/5mlGeneric Category : Expectorants

Reviews

There are no reviews yet.

Be the first to review “ACEFIN PLUS 125mg|5ml Syrup 60ml”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ACEFIN PLUS 125mg|5ml Syrup 60ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah